MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE

ABBOTT GMBH ALINITY C CREATININE
Model Number 07P9920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier - multiple = (b)(6).There was no additional patient information provided by the customer.A review of tickets determined that there is normal complaint activity for alinity creatinine reagent ln 7p99-20 / lot number 53868un20.Trending review determined no trends for discrepant patient results for the product.Return testing was not completed as returns were not available.Retesting of the sample and another sample were reproducible, indicating a possible issue with the initial sample testing.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the alinity creatinine reagent lot number 53868un20 was identified.
 
Event or Problem Description
The customer reported falsely elevated alinity c creatinine results on two patients.The results provided were: on (b)(6) 2020 (b)(6) initial = 6.62mg/dl / retest = 6.78 / after physician questioned retest = 2.63 / new sample, same patient = 1.0 / plasma sample from (b)(6) 2020 = 0.91mg/dl; (b)(6) initial = 5.98 / retest = 4.42mg/dl / after physician questioned = 4.01, 3.99mg/dl / new sample, same patient =0.82mg/dl(normal range male= 0.7 - 1.2, female= 0.5 - 0.9mg/dl).There was no reported impact to patient management.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10514124
Report Number3002809144-2020-00905
Device Sequence Number2604999
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountryPK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2021
Device Model Number07P9920
Device Catalogue Number07P99-20
Device Lot Number53868UN20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1